I started taking amlodipine last August (2014) and have recently been diagnosed with peripheral neuropathy. About 2 months after starting this I had pins and needles in my leg and feet, this continued, and also numbness after more months. I never considered it could be a side effect, but after all this time and have now had various tests (EMG and nerve conduction tests) it transpires I have peripheral neuropathy. Having read that this COULD be a side effect of amlodipine (although fairly rare) I wonder if anyone else has suffered this. It seemed to come on not long after starting this medication. Would appreciate any information
Any connection between amlodipine and peripheral neuropathy?
Question posted by bramleyman on 27 Sep 2015
Last updated on 30 March 2020
I took the first dose, and my BP spiked, after a few days I developed pins and needles in legs and hands, and then slight body tremors.
I am planning to go to a neurologist to get checked, but I suspect it may be because of norvasc since I didn’t have anything like this before taking this medicine.
When were your Folate levels last checked?
I've been on it for about 6 years but don't have a problem.
- Amlodipine uses and safety info
- Amlodipine information for Healthcare Professionals (includes dosage details)
- Side effects of Amlodipine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.